Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474531
Burcsi, P., Cicalese, F., Fici, G., Lipták, Z.: On Approximate Jumbled Pattern Matching in Strings. Theory of Computing Systems. 50, 35-51 (2012).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493233
Burcsi, P., Cicalese, F., Fici, G., Lipták, Z.: ALGORITHMS FOR JUMBLED PATTERN MATCHING IN STRINGS. International Journal of Foundations of Computer Science. 23, 357-374 (2012).
PUB | DOI | WoS | arXiv
 
2008 | Report | PUB-ID: 1970461
Ejaz, T., Rahmann, S., Stoye, J.: Online Abelian Pattern Matching. Forschungsberichte der Technischen Fakultät, Abteilung Informationstechnik / Universität Bielefeld. Technische Fakultät der Universität Bielefeld, Bielefeld (2008).
PUB | PDF
 
2007 | Bielefelder E-Dissertation | PUB-ID: 2305575
Beckstette, M.: Index-based algorithms for motif search and their integration in a system for differential genome analysis. Bielefeld University, Bielefeld (Germany) (2007).
PUB | PDF
 

Filter und Suchbegriffe

keyword="Pattern matching"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung